# SDR REXA2013070401333

- Difficulty date: July 4, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,839 hours, 25,125 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AT ZERO, NOTICED AFTER BLOCKING OUT.  FLAPS NOT SELECTED OUT OF ZERO.  MAY OR MAY NOT BE RELATED TO ACFT BEING POWERED OFF OF A GPU BEFORE BLOCKING OUT.  FLAPS RESET SUCCESSFULLY.
